# SDR CA150828003

- Difficulty date: August 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ALL ENGINE PARAMETERS ARE NORMAL AND WITHIN 5 SECONDS PROP RPM ONLY STARTS TO ROLLBACK TOWARDS FEATHER NO OTHER PARAMETERS FOLLOW. USE OF STANDBY THROTTLE THEN INCREASES PROP RPM TO MAINTAIN FLIGHT. BOTH THE PROP GOVERNOR AND PROP OVER-SPEED GOVERNOR WERE CHANGED WITH NO EFFECT. TROUBLESHOOTING ONGOING.
